# SDR DALA2017022601611

- Difficulty date: February 26, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 69,606 hours, 52,147 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Annunciator
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: F

## Discrepancy

AFTER ARRIVAL AND BLOCK IN AT GATE, CREW REPORTED SMOKE FROM THE EOAP, MULTIPLE CIRCUIT BREAKERS TRIPPED, AND APU FIRE WARNING. APU WAS SHUTDOWN AND FIRE BOTTLES DISCHARGED. APU FIRE WARNING WAS FALSE INDICATION, SUSPECTED TO BE RELATED TO EOAP ISSUE.  THE EOAP WAS REPLACED. REPLACED CARGO SMOKE DETECTOR CONTROL PANEL. REPLACED CARGO FIRE CONTROL MODULE. REPLACED BOTH FIRE EXTINGUISHER BOTTLES AND APU FIRE BOTTLE FLEX LINES DUE TO LEAKAGE.
